Publication
Title
Analysis of the **N**=4 Hubbard ring using counting operators
Author
Abstract
We prove three theorems about the use of a counting operator to study the spectrum of model Hamiltonians. We analytically calculate the eigenvalues of the Hubbard ring with four lattice positions and apply our theorems to describe the observed level crossings.
Language
English
Source (journal)
Physics letters: A. - Amsterdam, 1967, currens
Publication
Amsterdam : 2009
ISSN
0375-9601
Volume/pages
373:25(2009), p. 2109-2113
ISI
000266766700002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 09.06.2009
Last edited 16.12.2017
To cite this reference